Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66503
Title: Indefinite mean-field stochastic linear-quadratic optimal control : from finite horizon to infinite horizon
Authors: Ni, YH
Li, X 
Zhang, JF
Keywords: Indefinite linear-quadratic optimal control
Mean-field theory
Stochastic system
Issue Date: 2016
Publisher: Institute of Electrical and Electronics Engineers
Source: IEEE transactions on automatic control, Nov. 2016, v. 61, no. 11, p. 3269-3284 How to cite?
Journal: IEEE transactions on automatic control 
URI: http://hdl.handle.net/10397/66503
ISSN: 0018-9286
EISSN: 1558-2523
DOI: 10.1109/TAC.2015.2509958
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Apr 18, 2018

Page view(s)

31
Last Week
0
Last month
Citations as of Apr 16, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.